# SDR CALA9801606

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT NUT PLATE HOLE OF LT BODY FAIRING PANEL NR 3337.  THE CRACKED SECTION WAS REMOVED.  A REPAIR WAS INSTALLED IAW SRM 53-40-3, FIGURE 1, 51-10-2, 51-30-2, AND MM 51-20-12.
